# SDR RAIA990315

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CARGO DOOR SEAL DEPRESSOR DAMAGED.  MAINTENANCE REPAIRED DAMAGE IAW EO NR ATR42-53-007-1.  (M)
